Loth, Peter
Pure injective and *-pure injective LCA groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015) , p. 91-102
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter le site de la revue
MR 3354945
URL stable : http://www.numdam.org/item?id=RSMUP_2015__133__91_0

Bibliographie

[1] D. L. Armacost, The Structure of Locally Compact Abelian Groups, Marcel Dekker Inc., New York, 1981. MR 637201 | Zbl 0509.22003

[2] J. Braconnier, Sur les groupes topologiques localement compacts, J. Math. Pures Appl., N.S. 27 (1948), pp. 1–85. MR 25473 | Zbl 0034.16401

[3] J. Dixmier, Quelques propriétés des groupes abéliens localement compacts, Bull. Sci. Math. (2) 81 (1957), pp. 38–48. MR 97457 | Zbl 0083.02301

[4] D. N. Dikranjan, I. R. Prodanov and L. N. Stoyanov, Topological Groups: Dualities and Minimal Group Topologies, Marcel Dekker Inc., New York, Basel, 1989. MR 1015288 | Zbl 0687.22001

[5] R. D. Engelking, General Topology, revised and completed edition, Heldermann Verlag, Berlin, 1989. MR 1039321 | Zbl 0684.54001

[6] L. Fuchs, Infinite Abelian Groups, Vol. I, Academic Press, New York, 1970. MR 255673 | Zbl 0257.20035

[7] R. O. Fulp, Homological study of purity in locally compact groups, Proc. London Math. Soc. 21 (1970), pp. 501–512. MR 279229 | Zbl 0222.22004

[8] R. O. Fulp, Splitting locally compact abelian groups, Michigan Math. J. 19 (1972), pp. 47–55. MR 294559 | Zbl 0229.22005

[9] R. O. Fulp and P. Griffith, Extensions of locally compact abelian groups I, Trans. Amer. Math. Soc. 154 (1971), pp. 341–356. Zbl 0216.34302

[10] R. O. Fulp and P. Griffith, Extensions of locally compact abelian groups II, Trans. Amer. Math. Soc. 154 (1971), pp. 357–363. MR 272870 | Zbl 0216.34302

[11] P. A. Griffith, Infinite Abelian Group Theory, The University of Chicago Press, Chicago and London (1970). MR 289638 | Zbl 0204.35001

[12] E. Hewitt and K. Ross, Abstract Harmonic Analysis, Vol. I, second edition, Springer Verlag, Berlin, 1979. MR 551496 | Zbl 0416.43001

[13] P. Loth, Topologically pure extensions, in: Abelian Groups, Rings and Modules, Proceedings of the AGRAM 2000 Conference in Perth, Western Australia, July 9-15, 2000, Contemp. Math. 273, Amer. Math. Soc. (2001), pp. 191–201. MR 1817162 | Zbl 0980.22007

[14] P. Loth, Pure extensions of locally compact abelian groups, Rend. Sem. Mat. Univ. Padova 116 (2006), pp. 31–40. Numdam | MR 2287341 | Zbl 1165.22301

[15] M. Moskowitz, Homological algebra in locally compact abelian groups, Trans. Amer. Math. Soc. 127 (1967), pp. 361–404. MR 215016 | Zbl 0149.26302

[16] L. C. Robertson, Connectivity, divisibility and torsion, Trans. Amer. Math. Soc. 128 (1967), pp. 482–505. MR 217211 | Zbl 0153.04401

[17] M. Stroppel, Locally Compact Groups, EMS Textbooks in Mathematics, Eur. Math. Soc., Zürich, 2006. MR 2226087 | Zbl 1102.22005

[18] N. Vilenkin, Direct decompositions of topological groups I, Mat. Sb., N. S. 19 (61) (1946), pp. 85–154. [English translation from the Russian by E. Hewitt in A.M.S. Translations, Series 1, Volume 23, Providence, Rhode Island (1950).] MR 17283 | Zbl 0061.04302